# SDR ASOA201200218

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 21,865 hours, 15,918 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Unserviceable
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE AFTER TAKEOFF, COMPLIED WITH QRH, EMERGENCY DECLARED.  R & R STEERING MANIFOLD ASSY IAW AMM 32-51-50 IAW AIPC 32-51-00, OPS CHECKS GOOD.  NO FUTHER DEFECTS NOTED ACFT OK FOR SERVICE.
